# SDR DALA2021032901859

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CRACK FLOOR STRUCTURE WEB AT LEVEL STR 26R AND BTW FR75 TO FR76 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB AT LEVEL STR 26R AND BTW FR75 TO FR76 LOC ON AFT GALLEY AREA AS PER SRM A330 51-42. (1765361)
